# SDR A6WA200940743

- Difficulty date: October 22, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Condition: Worn
- Location: Flap Butte Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, OTBD FLAP BUTTE DOOR CAM WORN.  LT WING OTBD FLAP, OTBD BUTTE DOOR CAM REPLACED IAW REO 601R-57-53-016, REV NC.  (K)
